MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT Model D Single-Use Duodenoscope; Duodenoscope And Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION EXALT Model D Single-Use Duodenoscope; Duodenoscope And Accessories, Flexible/Rigid
Model Number M00542421
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that an exalt model d single-use duodenoscope was utilized during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2026 for the treatment of gall stones.During the procedure, the physician passed the exalt scope into the duodenum and upon attempting to canulate, visualization was lost and blue screen appeared.The scope was replaced with another exalt and the procedure was completed.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block h11: device evaluation.Based on the available information, the root cause of the reported loss of visualization cannot be established, as the device was disposed and was not returned for analysis.The exalt model d scope was discarded; therefore, a product analysis could not be performed.The reported event of scope loss of visualization could not be confirmed due to a lack of evidence.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the available information (and in the absence of device return), the root cause of the reported clinical observations cannot be established.

Brand Name
EXALT Model D Single-Use Duodenoscope
Common Device Name
Duodenoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50116401
Report Number3005099803-2026-03146
Device Sequence Number5252748
Product Code FDT
UDI-Device Identifier08714729993605
UDI-Public(01)08714729993605(17)280109(10)38306642
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542421
Device Catalogue NumberM00542421
Device Lot Number0038306642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/03/2026
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown